Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 86, NWS Cleveland, OH

May 25, 2011Stark County, Summit County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 25, 2011, 8:15 PM EDT for Stark County, Summit County, Wayne County, Ohio. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 8:15 PM EDT (00:15 UTC)
Expired
May 25, 2011, 9:15 PM EDT
In force
60 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Stark County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 82 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:21 PM EDTHAIL 0.5Wooster, OH
May 25, 8:47 PM EDTHAIL 1Canton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 1:55 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WUUS51 KCLE 260015
SVRCLE
OHC151-153-169-260115-
/O.NEW.KCLE.SV.W.0086.110526T0015Z-110526T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
815 PM EDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STARK COUNTY IN NORTHEAST OHIO
  SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO
  EASTERN WAYNE COUNTY IN NORTHEAST OHIO

* UNTIL 915 PM EDT

* AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTH OF WOOSTER...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RITTMAN...
  CANTON...
  CRESTON...
  ORRVILLE...
  MOUNT EATON...
  WILMOT...
  DALTON...
  BREWSTER...
  DOYLESTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4063 8165 4067 8165 4067 8201 4099 8190
      4098 8109 4073 8107 4072 8123 4065 8124
      4066 8146 4064 8150
TIME...MOT...LOC 0015Z 244DEG 32KT 4075 8184

$$

LAPLANTE
2 follow-up statements
029 
WWUS51 KCLE 260101
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
901 PM EDT WED MAY 25 2011

OHC151-153-169-260115-
/O.CON.KCLE.SV.W.0086.000000T0000Z-110526T0115Z/
STARK OH-SUMMIT OH-WAYNE OH-
901 PM EDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN WAYNE...SOUTHERN SUMMIT AND STARK COUNTIES...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NORTH CANTON...MOVING NORTHEAST AT 35 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4063 8165 4075 8165 4074 8173 4098 8170
      4098 8109 4073 8108 4072 8123 4065 8124
      4066 8146 4064 8150
TIME...MOT...LOC 0100Z 244DEG 32KT 4091 8136

$$

THOMPSON
345 
WWUS51 KCLE 260119
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EDT WED MAY 25 2011

OHC151-153-169-260130-
/O.EXP.KCLE.SV.W.0086.000000T0000Z-110526T0115Z/
STARK OH-SUMMIT OH-WAYNE OH-
919 PM EDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE...SOUTHERN
SUMMIT AND STARK COUNTIES EXPIRES AT 915 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4063 8165 4075 8165 4074 8173 4098 8170
      4098 8109 4073 8108 4072 8123 4065 8124
      4066 8146 4064 8150
TIME...MOT...LOC 0101Z 244DEG 32KT 4091 8135

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:24 PM EDT, 51 minutes earlier.

Area forecast discussion, May 25, 7:24 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT WED MAY 25 2011

.SYNOPSIS...
A WARM FRONT WILL SLOWLY LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. WEAKENING LOW PRESSURE WILL MOVE ALONG THIS FRONTAL
BOUNDARY ON THURSDAY. THIS WEAK FRONTAL BOUNDARY WILL THEN LINGER
ACROSS CENTRAL OHIO ON FRIDAY BEFORE LIFTING NORTH OF THE LAKE
SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WARM FRONT CONTINUES TO LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. IT IS CURRENTLY MOVING INTO THE SOUTHWESTERN COUNTY
WARNING AREA. THERE IS ALSO A LAKE INDUCED BOUNDARY ACROSS
NORTHWEST OHIO THAT STRETCHES ACROSS AT NORTHERN WOOD EASTWARD INTO
SANDUSKY AND LIKELY ERIE COUNTIES. THESE TWO BOUNDARIES COULD HELP
TO GENERATE A BIT STRONGER LOW LEVEL SHEAR WITH THE POTENTIAL OF A
TORNADO NEAR THEM. THUS THE ISSUANCE OF THE TORNADO WATCH FOR THE
WESTERN HALF OF THE REGION.

ANOTHER CONCERN BESIDES THE SEVERE THREAT WILL BE THE LOCALLY
HEAVY RAINFALL. HAVE ALREADY ISSUED A FLOOD WATCH FOR THE WESTERN
HALF OF THE AREA WHERE A COUPLE ROUNDS OF HEAVY RAINFALL MAY
OCCUR.

THE BIGGEST UNCERTAINTY IS HOW FAR EAST THE SEVERE THREAT WILL
REACH THIS EVENING. FOR NOW WE BELIEVE IT WILL BE A SLOW
PROGRESSION EASTWARD AND WILL HAVE TO WATCH CLOSELY TO SEE IF ANY
ISOLATED CELLS CAN DEVELOP AHEAD OF THE LINE AS THE WARM SECTOR
ATTEMPTS TO MOVE NORTHWARD.

LOWS TONIGHT WILL BE A BIT WARMER WITH THICKER CLOUD COVER ACROSS
THE AREA. MOST LOCATIONS WILL SEE SOME RAIN COOLED TEMPERATURES IN
THE LOWER TO MIDDLE 60S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
FRONTAL BOUNDARY WILL REMAIN IN THE AREA ON THURSDAY AS LOW
PRESSURE MOVES ACROSS NORTHERN OHIO. IF ENOUGH HEATING CAN OCCUR
THERE MAY BE ANOTHER ROUND OF SEVERE THUNDERSTORMS. HEAVY RAINFALL
WILL ONCE AGAIN BE A PROBLEM.

THE FRONTAL BOUNDARY WILL THEN LINGER OVER THE AREA INTO FRIDAY
NIGHT OR SATURDAY. UNCERTAINTY IS WHERE THE OUTFLOW WILL DIRECT
IT. WILL KEEP CHANCE TO LIKELY POPS IN THE FORECAST INTO SATURDAY.

HIGHS ON THURSDAY WILL IN THE 70S TO NEAR 80. HOWEVER BY FRIDAY
TEMPERATURES WILL BE A BIT COOLER WITH CLOUDY SKIES MUCH OF THE
DAY. MINOR WARMING IS EXPECTED ON SATURDAY WITH HIGHS BACK INTO
THE MID 70S.

 &&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS STAYING ON TRACK TO BUILD FIRST SIGNIFICANT RIDGE OF THE WARM
SEASON NORTH INTO THE AREA SUN INTO TUE. HOWEVER...BY WED THE MODELS
ARE NOW SHOWING A FLATTENING OF THE RIDGE WITH A TROUGH MOVING
ACROSS THE LAKES SO WILL NEED CHANCE POPS IN FORECAST FOR WED AND
COULD EVEN BE ENOUGH JUSTIFICATION FOR AT LEAST A SLIGHT CHANCE BY
TUE EVENING.

TEMPS CONTINUE TO LOOK WELL ABOVE NORMAL THROUGH THE PERIOD ALTHOUGH
WED COULD BE MORE QUESTIONABLE AS FLOW MAY SHIFT TO NW OFF OF LAKE
ERIE LEADING TO COOLER TEMPS FOR LAKESHORE AREAS.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
OCCASIONAL LIFR IN THUNDERSTORMS FIRST HALF OF THE NIGHT. MVFR
SECOND HALF OF THE NIGHT AND MUCH OF THURSDAY.

.OUTLOOK...NON VFR LIKELY AT TIMES LATE THU THROUGH FRIDAY IN
SHOWERS/STORMS.

&&

.MARINE...
A FRONTAL BOUNDARY OVER NORTHERN OHIO WILL PUSH NORTH ACROSS THE
LAKE TONIGHT BUT THEN SAG SOUTH OF THE LAKE ON THURSDAY AS LOW
PRESSURE MOVES OVER NORTHERN OHIO. THIS HAS BEEN A CONCERN OVER THE
PAST FEW DAYS AS TO WHERE THIS BOUNDARY WAS GOING TO BE LOCATED AS
WINDS COULD BE DRAMATICALLY DIFFERENT. GIVEN THE LATEST MODEL
GUIDANCE FEEL MORE COMFORTABLE SHIFTING WINDS MAINLY TO THE NORTH
AND NORTHEAST FOR LATE IN THE WEEK OVER THE LAKE THROUGH FRIDAY WITH
A TURN MORE SOUTHERLY NOT UNTIL SATURDAY AFTERNOON WITH HIGH
PRESSURE INFLUENCE. FOR NOW WILL KEEP WINDS AND WAVES BELOW SMALL
CRAFT ADVISORY...BUT WILL HAVE TO WATCH ESPECIALLY THURSDAY NIGHT
AND INTO FRIDAY AS A SMALL INCREASE IN THE NE WINDS MAY CAUSE SMALL
CRAFT CONDITIONS. WINDS TURNING BACK SOUTHERLY BY SATURDAY AFTERNOON
WITH HIGH PRESSURE OFF THE EAST COAST AND ANOTHER LOW PRESSURE
APPROACHING FROM THE PLAINS STATES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ003-006>010-017>019-
     027>030-036-037-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...ADAMS
AVIATION...TK
MARINE...ABE
Hazardous weather outlook, May 25, 2:00 PM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT WED MAY 25 2011

LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003-
261800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE-
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-
MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
200 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE AREA HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND EVEN AN
ISOLATED TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ003-006>010-017>019-027>030-036-037-047-261800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
200 PM EDT WED MAY 25 2011

...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142>145-162>165-261800-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
200 PM EDT WED MAY 25 2011

...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 25, 7:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
728 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     S FOSTORIA              41.16N 83.41W
05/25/2011                   SENECA             OH   TRAINED SPOTTER

            ESTIMATED 65 MPH WINDS BLEW DOWN A FIVE INCH DIAMETER
            TREE ONTO A HOUSE.

&&

LEE
Local storm report, May 25, 7:39 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            WESTLAKE                41.45N 81.93W
05/25/2011                   CUYAHOGA           OH   AMATEUR RADIO

            SIX INCHES OF STANDING WATER ON CANTEBERRY ROAD IN
            WESTLAKE.

&&

LEE
Local storm report, May 25, 7:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
744 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            FAIRVIEW PARK           41.44N 81.85W
05/25/2011                   CUYAHOGA           OH   AMATEUR RADIO

            EASTBOUND I480 AT FAIRVIEW PARK CLOSED DUE TO FLOODING.

&&

LEE
Local storm report, May 25, 7:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             RICHFIELD               41.23N 81.64W
05/25/2011  M1.00 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

LEE
Local storm report, May 25, 7:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
749 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             HUDSON                  41.24N 81.45W
05/25/2011  M0.88 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

LEE
Local storm report, May 25, 8:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             BLOOMVILLE              41.05N 83.01W
05/25/2011  E1.00 INCH       SENECA             OH   AIRPLANE PILOT

0800 PM     TSTM WND DMG     CUYAHOGA FALLS          41.17N 81.52W
05/25/2011                   SUMMIT             OH   BROADCAST MEDIA

            ROOFS REPORTED OFF INDUSTRIAL BUILDINGS. ALSO GUTTERS
            TORN OFF BUILDINGS.

&&

KING

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull42 min
May 25, 8:17 PM EDTAreal Flood WarningCLEAshtabula, Mahoning, Stark, Trumbull10 hr
May 25, 8:41 PM EDTAreal Flood AdvisoryCLEHolmes, Knox5 hr
May 25, 8:41 PM EDTSpecial Marine WarningCLE79 min
May 25, 8:41 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull49 min
May 25, 10:09 PM EDTRiver Flood WarningCLEHancock57 hr
May 25, 10:31 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow44 min
May 25, 10:49 PM EDTRiver Flood WarningCLECuyahoga36 hr
May 25, 10:49 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit25 hr
May 25, 10:57 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne48 min
May 25, 11:14 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland46 min
May 25, 11:44 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull46 min
May 26, 12:15 AM EDTAreal Flood WarningCLECuyahoga, Huron, Lorain, Medina6 hr
May 26, 12:18 AM EDTRiver Flood WarningCLELucas, Wood6 days
May 26, 12:18 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
May 26, 12:22 AM EDTSevere Thunderstorm WarningCLETrumbull23 min
May 26, 12:29 AM EDTAreal Flood WarningCLEGeauga, Lake, Portage, Summit, Wayne6 hr
May 26, 12:37 AM EDTRiver Flood WarningCLELucas, Wood5 days
May 26, 1:15 AM EDTAreal Flood WarningCLEAshland, Crawford, Marion, Morrow, Richland, Wyandot5 hr
May 26, 1:29 AM EDTSevere Thunderstorm WarningCLEHancock, Marion, Wood, Wyandot61 min
May 26, 2:11 AM EDTSpecial Marine WarningCLE2 hr
May 26, 2:51 AM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more54 min
May 26, 3:31 AM EDTSpecial Marine WarningCLE119 min
May 26, 3:58 AM EDTRiver Flood WarningCLEHancock26 hr
May 26, 5:28 AM EDTRiver Flood WarningCLETrumbull43 hr
May 26, 6:32 AM EDTAreal Flood AdvisoryCLESandusky, Seneca6 hr
May 26, 6:36 AM EDTAreal Flood AdvisoryCLEMorrow6 hr
May 26, 6:50 AM EDTAreal Flood AdvisoryCLEAshland, Medina, Portage, Summit6 hr
May 26, 7:29 AM EDTAreal Flood AdvisoryCLEHancock, Wood, Wyandot5 hr
May 26, 8:33 AM EDTRiver Flood WarningCLETrumbull39 hr
May 26, 8:46 AM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland8 hr
May 26, 8:57 AM EDTRiver Flood WarningCLEErie, Huron10 hr
May 26, 10:06 AM EDTRiver Flood WarningCLELorain46 hr
May 26, 10:20 AM EDTRiver Flood WarningCLESeneca32 hr
May 26, 10:21 AM EDTRiver Flood WarningCLEMarion44 hr
May 26, 10:21 AM EDTRiver Flood WarningCLEMarion4 days
May 26, 11:02 AM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more11 hr
May 26, 11:21 AM EDTAreal Flood WarningCLECrawford, Marion, Morrow, Wyandot25 hr
May 26, 12:47 PM EDTAreal Flood WarningCLEOttawa, Wood24 hr
May 26, 1:35 PM EDTAreal Flood AdvisoryCLELucas5 hr
May 26, 3:05 PM EDTAreal Flood WarningCLEMedina, Summit, Wayne7 hr
May 26, 3:38 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake6 hr
May 26, 3:54 PM EDTSpecial Marine WarningCLE111 min
May 26, 4:26 PM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland17 hr
May 26, 4:39 PM EDTSevere Thunderstorm WarningCLEAshtabula66 min
May 26, 4:43 PM EDTAreal Flood WarningCLEHancock, Sandusky, Seneca7 hr
May 26, 5:00 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland45 min
May 26, 5:08 PM EDTSevere Thunderstorm WarningCLEMedina, Summit, Wayne40 min
May 26, 5:12 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake26 min
May 26, 5:26 PM EDTRiver Flood WarningCLEMahoning29 hr
May 26, 5:30 PM EDTSevere Thunderstorm WarningCLEAshland, Richland, Wayne45 min
May 26, 5:31 PM EDTSpecial Marine WarningCLE119 min
May 26, 5:48 PM EDTAreal Flood WarningCLECuyahoga, Erie, Huron, Lorain7 hr
May 26, 6:03 PM EDTSevere Thunderstorm WarningCLEGeauga34 min
May 26, 6:30 PM EDTFlash Flood WarningCLELorain5 hr
May 26, 6:49 PM EDTAreal Flood AdvisoryCLELucas5 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.